# SDR COEA2020011509801

- Difficulty date: December 28, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 23,762 hours, 32,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671288200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR REPAIR: LEVEL 2 CORROSION LT WINDOW NR 12 LOWER AREA BETWEEN FRAMES 29-30. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0087723_01...13704 ISSUE B, DATED 1/10/2020.
